# SDR UALA2009090802832

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,914 hours, 12,755 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 6341
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS EICAS MSG. SCM 3R SHOWS MODULE AND PCA FAULTS.  DEACTIVATED SPOILERS 4 AND 9.  CHRONIC RE-ACTIVATED.  REPLACED NR 9 SPOILER ACTUATOR.  OPS AND LEAK CHECK GOOD.  ALSO WENT BACK AND CHECKED LVDT VOLT ON 4 STILL GOOD.
